| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Therapeutic Effects, Unexpected (2099); No Code Available (3191)
| Date of Event |
07/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: the complaint lens was received in an unknown solution inside a specimen cup.Visual inspection under magnification revealed that the lens was received cut in half (only one lens half received), which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no other complaints for this production order number have been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to a mechanical complication/ refractive miss-visual acuity.An incision enlargement was required and sutures were placed.Information for the replacement lens was requested but was not provided.The patient is doing good post-operatively.No other information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.